# SDR SCNA11022

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 30,600 hours, 21,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON ARRIVAL INTO SEA.  INSPECTED AND FOUND DAMAGE TO THE LT FUSELAGE NOSE SKIN AND COCKPIT WINDOW FRAME JUST INBOARD OF THE C-D WINDOW POST AND BELOW THE NR 1 WINDOW.  DAMAGE CONSISTS OF A DENT APPROX 4 X 4 1/2 X 7/16 DEEP WITH A FURTHER AREA 9 X 5.5 INCHES SHOWING EVIDENCE OF DEFORMATION.  UPON REMOVAL OF THE DAMAGED SKIN, THE INBOARD FLANGE OF THE WINDOW FRAME SKIN ATTACHMENT FLANGE WAS FOUND BENT APPROX 1 5/8 INCH X 0.075 INCH DEEP.  ACCOMPLISHED PERMANENT REPAIR PER BOEING INSTRUCTION & SCA EO 53-6599-1 TO INSTALL NEW SKIN PANEL AND DOUBLER.
